Discussions that mention synthroid

Thyroid Disorders board


I'm one of those that doesn't tolerate any thyroid meds. My tsh goes wayyy low if I take only a few low-dose Synthroid. I did that in August and quit. My tsh at that time went down to 0.03(.35-5.5). I felt hyper. Since then my gyn checked in October, and the tsh was 12. In December, it was at 6.4. Now it is still at 6.78. My FT4 was .89(.8-1.8) so I feel I'm staying in the hypo range. They didn't run the FT3, for some reason, even though it was ordered. The only nagging problem I have besides my usual lack of energy is off/on dizziness and lightheaded, and a fuzzy feeling between my eyes. Anyone else get this with hypo? It gets so bad at times I have to leave the store and sit down. I can go months and not have this, and then it hits again for a few weeks.

This is the first time in 15 years of symptoms that my labs are out-of-range all on their own(not trying meds).

I appreciate any feedback